Osaka Journal of Mathematics

Behavior of solutions at the initial time in nonlinear parabolic differential equation

Hiroko Okochi

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 30, Number 3 (1993), 431-437.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200784538

Mathematical Reviews number (MathSciNet)
MR1240005

Zentralblatt MATH identifier
0815.35133

Subjects
Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]
Secondary: 35K55: Nonlinear parabolic equations 47H05: Monotone operators and generalizations 47N20: Applications to differential and integral equations

Citation

Okochi, Hiroko. Behavior of solutions at the initial time in nonlinear parabolic differential equation. Osaka J. Math. 30 (1993), no. 3, 431--437. https://projecteuclid.org/euclid.ojm/1200784538


Export citation